# SDR SWAA2022022275111

- Difficulty date: February 18, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 77,902 hours, 45,895 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBD AFT FLAP HAS A DENT ITCH A CRACK ON LOWER SKIN MEASURING 1.0 LENGTH; 0.75 WIDTH; DEPTH .140 AT LOCATION 5.5 FROM TRAILING EDGE AND 20 FROM INBD EDGE CORRECTION IN FAULT: WITH NOT ITCH OUT OF LIMIT PER SRM 57-53-01-1A-2 / [01] PERFORMED TIME-LIMITED REPAIR PER EA 22-157-00511. OK TO CONTINUE AS TLD
